| Model Number |
550-000-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between october 2017 through december 2019.
Event or Problem Description
Doctor had the poly bag out of the trocar site halfway.He then proceeded to put a clamp horizontal across the bag and clamped it about half way and all the way across.He then used the clamp as a t-handle and pulled on it as leverage.The bag started to stretch and right before the gall bladder came out the bag broke in half.The gall bladder however was stuck where doctor could reach into the trocar site and grab it with some pickups.